# SDR CALS097004

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N18251
- Make and model: Boeing 747409
- Aircraft serial: 27965
- Aircraft time: 58,930 hours, 9,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 65B270462
- Part serial: 94243H3309
- Condition: Cracked
- Location: Cockpit
- Part time: 58,930 hours, 9,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-18251, FLIGHT CI-003 ENROUTE, GROUND VISUAL INSPECTION FOUND 1 CM CRACK AT (2R) WINDSHIELD EDGE.
